Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 34, NWS Lincoln, IL

May 9, 2009Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at May 9, 2009, 8:28 PM CDT for Lawrence County, Illinois. It took effect at May 10, 2009, 1:00 PM CDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
May 9, 2009, 8:28 PM CDT (01:28 UTC)
In effect from
May 10, 2009, 1:00 PM CDT
Expired
May 11, 2009, 5:02 PM CDT
In force
28 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 30.04 ft at May 11, 2009, 3:00 AM CDT.

actionminormoderate25303505/1005/1105/12
Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 100128
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
828 PM CDT SAT MAY 09 2009

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC101-101528-
/O.NEW.KILX.FL.W.0034.090510T1700Z-090512T2000Z/
/LAWI2.1.ER.090510T1700Z.090511T1200Z.090512T1400Z.NO/
828 PM CDT SAT MAY 09 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM SUNDAY AFTERNOON TO TUESDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  700 PM SATURDAY THE STAGE WAS 29.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 30.7 FEET BY MONDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.3 SAT 7 PM    29.8   30.7   30.1



$$
5 follow-up statements
000 
WGUS83 KILX 101422
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
922 AM CDT SUN MAY 10 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE EMBARRAS RIVER AT LAWRENCEVILLE WAS 29.6 FEET AT 8 AM SUNDAY
WHICH IS 0.4 FEET BELOW FLOOD STAGE. THE RIVER IS FORECAST TO RISE
ABOVE FLOOD STAGE BY THIS AFTERNOON...AND CREST NEAR 30.7 FEET BY
MONDAY AFTERNOON.   
  
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-110422-
/O.EXT.KILX.FL.W.0034.090510T1651Z-090513T0100Z/
/LAWI2.1.ER.090510T1651Z.090511T1200Z.090512T1900Z.NO/
922 AM CDT SUN MAY 10 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM SUNDAY THE STAGE WAS 29.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO 
  RISE TO NEAR 30.7 FEET BY MONDAY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.6 SUN 8 AM    30.7   30.3   28.8

$$

KH
000 
WGUS83 KILX 101445
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
945 AM CDT SUN MAY 10 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE EMBARRAS RIVER AT LAWRENCEVILLE WAS 29.7 FEET AT 9 AM SUNDAY 
WHICH IS 0.3 FEET BELOW FLOOD STAGE. THE RIVER IS FORECAST TO RISE 
ABOVE FLOOD STAGE BY THIS AFTERNOON AND CREST NEAR 30.8 FEET BY MONDAY 
AFTERNOON. THE RIVER IS FORECAST TO THEN FALL BELOW FLOOD STAGE BY 
TUESDAY AFTERNOON.  

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-110445-
/O.EXT.KILX.FL.W.0034.090510T1800Z-090513T0200Z/
/LAWI2.1.ER.090510T1800Z.090511T1800Z.090512T2000Z.NO/
945 AM CDT SUN MAY 10 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* FROM THIS AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9 AM SUNDAY THE STAGE WAS 29.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 30.8 FEET BY MONDAY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.7 SUN 9 AM    30.7   30.3   28.9

$$

KH
000 
WGUS83 KILX 110115
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
814 PM CDT SUN MAY 10 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-111514-
/O.EXT.KILX.FL.W.0034.000000T0000Z-090512T0900Z/
/LAWI2.1.ER.090511T0354Z.090511T1800Z.090512T0300Z.NO/
814 PM CDT SUN MAY 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  655 PM SUNDAY THE STAGE WAS 29.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 30.5 FEET BY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.8 SUN 7 PM    30.4   29.0   26.6



$$
000 
WGUS83 KILX 111424
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
924 AM CDT MON MAY 11 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE EMBARRAS RIVER AT LAWRENCEVILLE WAS 29.9 FEET AT 8 AM MONDAY WHICH
IS 0.1 FEET BELOW FLOOD STAGE. THE RIVER IS FORECAST TO CREST NEAR FLOOD
STAGE OF 30 FEET THIS EVENING AND THEN SLOWLY FALL.  
  
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-120424-
/O.EXT.KILX.FL.W.0034.000000T0000Z-090512T0600Z/
/LAWI2.1.ER.090512T0000Z.090512T0000Z.090512T0000Z.NO/
924 AM CDT MON MAY 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM MONDAY THE STAGE WAS 29.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.9 MON 8 AM    28.8   26.1   24.7

$$

KH
000 
WGUS83 KILX 112202
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
502 PM CDT MON MAY 11 2009
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE 
EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC101-112232-
/O.CAN.KILX.FL.W.0034.000000T0000Z-090512T0600Z/
/LAWI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
502 PM CDT MON MAY 11 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT  355 PM MONDAY THE STAGE WAS 29.6 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 29.9 FEET.  THE 
  RIVER WILL FALL TO 26.0 FEET BY WEDNESDAY MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.6 MON 4 PM    28.6   26.0   24.5



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 9, 6:15 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, May 9, 6:15 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
615 PM CDT SAT MAY 9 2009

.DISCUSSION...
ISSUED 247 PM CDT SAT MAY 9 2009

MAIN CONCERN IN THE SHORT TERM IS PRIMARILY TEMPS...BUT ONE FLY IN
THE OINTMENT IS THE POTENTIAL FOR SPRINKLES/SHOWERS SUNDAY AND
MONDAY AS H5 SHORTWAVES PASS BY IN THE ZONAL FLOW. THE PRECIP WILL
BE BATTLING RELATIVELY DRY POST FRONTAL AIR AND WEAK SURFACE RIDGING
ACROSS THE AREA. OF THE TWO DAYS...SUNDAY AFTERNOON APPEARS TO HOLD
THE MORE CONSISTENT MESSAGE OF PRECIP CHANCES...AS AN UPPER TROUGH
IS EXPECTED TO PASS BY TO OUR NW...ACROSS THE WESTERN GREAT LAKES.

AFTER THAT...ATTENTION TURNS TO A LONG WAVE TROUGH AND SURFACE
FRONTAL SYSTEM EXPECTED TO AFFECT C IL FROM TUESDAY NIGHT THROUGH
WED NIGHT.

HAVE SEEN CONSISTENCY FROM THE GFS THAT LAST FEW DAYS WITH RESPECT
TO THE OVERALL WEATHER PATTERN OVER THE NEXT WEEK. THE 00Z ECMWF HAS
TRENDED TWRD THE GFS ON THE MID WEEK SYSTEM...SO WILL LEAN TWRD THE
GFS FOR THE FORECAST DETAILS.

SHORT TERM...TONIGHT THROUGH MONDAY.
A TROUGH OF LOW PRESSURE ACROSS NE IL IS COMBINING WITH COOL AIR
ALOFT TO PRODUCE A SUBSTANTIAL CU FIELD ACROSS C IL THIS AFTERNOON.
STRONG HEIGHT RISES BEHIND THE DEPARTING LOW IS ALSO CREATING GUSTY
WINDS THIS AFTERNOON. ALOFT...FAST WEST TO EAST ZONAL FLOW CONTINUED
ACROSS THE HEARTLAND...WITH A WEAK TROUGH OVER THE GREAT LAKES.

TONIGHT...THE PRESSURE GRADIENT WILL WEAKEN AS HIGH PRESSURE BUILDS
EWD INTO IL. THE HIGH WILL BRING DRY AIR AND LOW DEWPOINTS...WHICH
WILL EQUATE TO CHILLY LOWS AND MOSTLY CLEAR SKIES TONIGHT.

SUNDAY WILL FEATURE ANOTHER EXPANDING CUMULUS FIELD AS STEEP LAPSE
RATES ALLOW ANY SUNSHINE TO PRODUCE LIFT AND CLOUDS...ESPECIALLY
SUNDAY AFTERNOON. A WEAK TROUGH ALOFT PASSING BY TO OUR NW WILL
COUPLE WITH ADDITIONAL SHORTWAVES MOVING EAST ACROSS IL IN THE ZONAL
FLOW TO POSSIBLY PRODUCE A FEW SHOWERS. WE KEPT THE SLIGHT CHANCE
POPS IN THE SW...BUT WOULD NOT BE SURPRISED TO SEE A FEW SHOWERS
ANYWHERE IN OUR CWA SUNDAY AFTERNOON AND EARLY EVENING. THE MODELS
HAVE BEEN CONSISTENT IN SHOWING VERY LIGHT QPF SCATTERED ACROSS C
IL...DIRECTLY IN THE HEART OF THE SURFACE RIDGE. THE POSITION OF
THAT RIDGE AND DRY SHALLOW SURFACE AIR ARE WHAT HAVE KEPT US FROM
GOING WITH ANY HIGHER POPS TO THIS POINT. OFFICES TO OUR N, NW, AND
NE ARE ALL GOING DRY FOR NOW...SO WE HAVE OPTED TO KEEP THE SLIGHT
CHANCES ONLY THE SOUTHERN HALF OF THE CWA.

A FEW EARLY EVENING SPRINKLES WILL BE POSSIBLE...BUT SUNSET AND
SUBSIDENCE SHOULD HELP TO BRING AN END TO ANY PRECIP CHCS SUNDAY
EVENING. CONTINUED THE DRY FORECAST SUNDAY NIGHT. A REINFORCING AREA
OF HIGH PRESSURE IS EXPECTED FOR MONDAY...WHICH SHOULD PROVIDE FOR A
DRY DAY. COOLER AIR WILL ALLOW FOR SOME CUMULUS AGAIN...AND HIGHS
SLIGHTLY BELOW NORMAL IN THE UPPER 60S.

LONG TERM...TUESDAY THROUGH SATURDAY.
THE PROGRESSIVE PATTERN WILL ALLOW FOR THE SURFACE HIGH TO QUICKLY
DEPART TO THE EAST MONDAY NIGHT AND TUESDAY...SETTING UP A MILD
RETURN FLOW BEHIND THE HIGH. SOUTHERLY WINDS WILL PROVIDE INCREASING
MOISTURE AND WARMER TEMPS FOR TUESDAY INTO WEDNESDAY.

PRECIP CHANCES WILL BE INCREASING DURING THAT TIME...WITH TUESDAY
NIGHT STILL INDICATED AS THE ONSET PERIOD WEST OF I-55...MAINLY
AFTER MIDNIGHT. WAA FLOWS WILL BE STRONG ENOUGH AFTER MIDNIGHT FOR
BROAD SCALE LIFT AND SCATTERED SHOWERS AND STORMS.

THERE WILL LIKELY BE A BREAK IN THE PRECIP AFTER THE WAA FORCING
LIFTS NORTH...AND WHEN THE COLD FRONT REACHES OUR NW CWA WEDNESDAY
AFTERNOON. STRONG TO SEVERE STORMS WILL BE POSSIBLE NW OF THE IL
RIVER...AHEAD OF THE COLD FRONT. STEEP LAPSE RATES AND FAVORABLE
SHEAR VECTORS INDICATE SOME DAMAGING WINDS AND LARGE HAIL WILL BE
POSSIBLE AS DISCRETE SUPERCELLS DEVELOP EARLY ON IN THE EVENT.

WEDNESDAY NIGHT THE COLD FRONT WILL ADVANCE ESE ACROSS C IL. THE
SUPERCELLS WILL EVENTUALLY EVOLVE INTO A CONVECTIVE LINE AND
ACCELERATE EASTWARD. SPC HAS OUR AREA IN THE DAY 5 DISCUSSION FOR
POSSIBLE SEVERE STORMS WED/WED NIGHT.

BY THURSDAY MORNING...A FEW SHOWERS MAY STILL BE AFFECTING OUR FAR
SE COUNTIES...BUT MOST AREAS WILL SEE DECREASING CLOUDS THURSDAY
AFTERNOON.

DRY CONDITIONS ARE EXPECTED FOR FRIDAY AND SATURDAY AS HIGH PRESSURE
DEVELOPS ACROSS THE AREA. THE FLOW WILL REMAIN ZONAL...SO SHORTWAVES
WILL BE IN THE AREA...BUT WILL KEEP A DRY FORECAST AT THIS TIME.

SHIMON
&&

.AVIATION...
ISSUED 615 PM CDT SAT MAY 9 2009

SFC WNDS WL BCM LGT AND SCT 5K FT CU WL DIMINISH WITH SUNSET EARLY
THIS EVE. VFR CONDS EXPCTD THRU 00Z MON. SATELLITE IMAGERY SHOWS AN
UPR SHTWV OVR THE DAKOTAS MOVG SEWD...AND ANOTHER MOVG EWD THRU THE
ROCKIES. SOME FCST MODEL OUTPUT SUGGESTS THAT THESE FEATURES MAY
PRODUCE A FEW SHOWERS AS THEY MOVE THRU IL AFT 17Z SUN...BUT
MOISTURE IS LIMITED AND THE RISK FOR PCPN AT ANY GIVEN TAF SITE WL
BE TOO LOW FOR MENTION ATTM. FOR NOW WL INDICATE SOME SCT-BKN VFR CU
SUN AFTN.

04
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 9, 2:50 PM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
250 PM CDT SAT MAY 9 2009

ILZ027>031-036-037-040-041-047-049-050-101200-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
250 PM CDT SAT MAY 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HENRY DOWNSTREAM. A
SLOW FALL IS EXPECTED THROUGH THE MIDDLE OF NEXT WEEK.

NO OTHER HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE NEXT CHANCE OF STORMS WILL BE FROM LATER TUESDAY NIGHT INTO
WEDNESDAY NIGHT AS A STRONG WEATHER SYSTEM MOVES INTO THE AREA.
EARLY INDICATIONS ARE THAT SOME OF THE STORMS COULD BE STRONG TO
SEVERE ON WEDNESDAY. HOWEVER...IT IS STILL TOO EARLY TO DETERMINE
THE TYPE OF SEVERE WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND TONIGHT.

ILZ038-042>046-048-051>057-061-101200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
250 PM CDT SAT MAY 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE NEXT CHANCE OF STORMS WILL BE FROM LATER TUESDAY NIGHT
THROUGH WEDNESDAY NIGHT AS A STRONG WEATHER SYSTEM MOVES INTO THE
AREA. EARLY INDICATIONS ARE THAT SOME OF THE STORMS COULD BE
STRONG TO SEVERE ON WEDNESDAY. HOWEVER...IT IS STILL TOO EARLY TO
DETERMINE THE TYPE OF SEVERE WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND TONIGHT.

ILZ062-063-066>068-071>073-101200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
250 PM CDT SAT MAY 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE WABASH RIVER WILL REMAIN IN FLOOD FROM TERRE HAUTE DOWNSTREAM
THROUGH AT LEAST THIS WEEKEND. A SLOW FALL IS EXPECTED THROUGH
NEXT WEEK. ALSO...THE LITTLE WABASH RIVER AT CLAY CITY WILL REMAIN
ABOVE FLOOD STAGE INTO THE MIDDLE OF NEXT WEEK. THE EMBARRAS RIVER
AT LAWRENCEVILLE COULD GET CLOSE TO FLOOD STAGE SUNDAY AFTERNOON
AND SUNDAY NIGHT.

NO OTHER HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE NEXT CHANCE OF STORMS WILL BE FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT AS A STRONG WEATHER SYSTEM MOVES INTO THE AREA.
EARLY INDICATIONS ARE THAT SOME OF THE STORMS COULD BE STRONG ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND TONIGHT.

KH

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.